Alert archive / Oklahoma / Freeze Warnings in 2006

Freeze Warning 2, NWS Tulsa, OK

November 1, 200612 counties in Oklahoma

NWS Tulsa, OK issued this freeze warning at Nov 1, 2006, 3:45 AM CST for 12 counties in Oklahoma. It took effect at Nov 1, 2006, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 1, 2006, 3:45 AM CST (09:45 UTC)
In effect from
Nov 1, 2006, 9:00 PM CST
Expired
Nov 2, 2006, 9:00 AM CST
In force
12 hr
Issued by
NWS Tulsa, OK

Counties Adair County, OK, Cherokee County, OK, Creek County, OK, Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1858 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 010945
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
345 AM CST WED NOV 1 2006


ARZ019-020-029-OKZ060-064>072-011800-
/O.NEW.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW
345 AM CST WED NOV 1 2006

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
THURSDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.

HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL BELOW FREEZING TONIGHT IN THE WARNING
AREA. MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF 
SUB-FREEZING TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

OKZ073>076-011800-
/O.NEW.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON...
POTEAU
345 AM CST WED NOV 1 2006

...FREEZE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PITTSBURG...HASKELL...LATIMER...LE FLORE.

HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO FALL TO NEAR FREEZING IN THE WATCH AREA. TEMPERATURES COULD
FALL TO BELOW FREEZING...ESPECIALLY IN VALLEY LOCATIONS. THERE IS
THE POSSIBILITY THAT THE WATCH WILL BE UPGRADED TO A WARNING...SO
PERSONS IN THE WATCH AREA SHOULD STAY TUNED TO THE LATEST FORECASTS.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

$$
4 follow-up statements
000 
WWUS74 KTSA 011647
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1047 AM CST WED NOV 1 2006

ARZ019-020-029-OKZ060-064>072-020100-
/O.CON.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW
1047 AM CST WED NOV 1 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST THURSDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.

HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL BELOW FREEZING TONIGHT IN THE WARNING
AREA. MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF 
SUB-FREEZING TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR 
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER 
TENDER VEGETATION. 


$$

OKZ073>076-020100-
/O.CON.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON...
POTEAU
1047 AM CST WED NOV 1 2006

...FREEZE WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING
THROUGH THURSDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING
THROUGH THURSDAY MORNING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PITTSBURG...HASKELL...LATIMER...LE FLORE.

HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO FALL TO NEAR FREEZING IN THE WATCH AREA. TEMPERATURES COULD
FALL TO BELOW FREEZING...ESPECIALLY IN VALLEY LOCATIONS. THERE IS
THE POSSIBILITY THAT THE WATCH WILL BE UPGRADED TO A WARNING...SO
PERSONS IN THE WATCH AREA SHOULD STAY TUNED TO THE LATEST FORECASTS.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.


$$
000 
WWUS74 KTSA 012138
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
338 PM CST WED NOV 1 2006

OKZ073>076-020545-
/O.UPG.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/
/O.EXA.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON...
POTEAU
338 PM CST WED NOV 1 2006

...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
THURSDAY FOR THE FOLLOWING COUNTIES...

PITTSBURG...HASKELL...LATIMER AND LE FLORE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SOME PLANTS.

$$

ARZ019-020-029-OKZ060-064>072-020545-
/O.CON.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW
338 PM CST WED NOV 1 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST THURSDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.

HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL BELOW FREEZING TONIGHT OVER MOST OF
NORTHEAST OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF SUB-FREEZING 
TEMPERATURES. 

NOTE...THE FREEZE WARNING AREA DOES NOT INCLUDE OSAGE PAWNEE WASHINGTON
ROGERS NOWATA CRAIG MAYES OTTAWA AND DELAWARE COUNTIES IN NORTHEAST
OKLAHOMA...OR BENTON CARROLL MADISON WASHINGTON AND MADISON COUNTIES
IN NORTHWEST ARKANSAS.  ALTHOUGH THOSE COUNTIES WILL EXPERIENCE
SUB FREEZING TEMPERATURES TONIGHT...THOSE AREAS ALREADY RECEIVED
A HARD FREEZE OCTOBER 22ND AND 23RD.


$$
000 
WWUS74 KTSA 020300
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
900 PM CST WED NOV 1 2006

OKZ073>076-021000-
/O.UPG.KTSA.FZ.A.0003.061102T0300Z-061102T1500Z/
/O.EXA.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/
PITTSBURG-HASKELL-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...MCALESTER...STIGLER...WILBURTON...
POTEAU
338 PM CST WED NOV 1 2006

...FREEZE WARNING IN EFFECT UNTIL 9 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE 
WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY FOR THE 
FOLLOWING COUNTIES...

PITTSBURG...HASKELL...LATIMER AND LE FLORE.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL SOME PLANTS.

$$

ARZ019-020-029-OKZ060-064>072-021000-
/O.CON.KTSA.FZ.W.0002.061102T0300Z-061102T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW
900 PM CST WED NOV 1 2006

...FREEZE WARNING IN EFFECT UNTIL 9 AM CST THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY FOR 
THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH.

HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW
TEMPERATURES TO FALL BELOW FREEZING TONIGHT OVER MOST OF
NORTHEAST OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
MANY LOCATIONS WILL EXPERIENCE 3 TO 5 HOURS OF SUB-FREEZING 
TEMPERATURES. 

NOTE...THE FREEZE WARNING AREA DOES NOT INCLUDE OSAGE PAWNEE 
WASHINGTON ROGERS NOWATA CRAIG MAYES OTTAWA AND DELAWARE COUNTIES
IN NORTHEAST OKLAHOMA...OR BENTON CARROLL MADISON WASHINGTON AND 
MADISON COUNTIES IN NORTHWEST ARKANSAS.  ALTHOUGH THOSE COUNTIES 
WILL EXPERIENCE SUB FREEZING TEMPERATURES TONIGHT...THOSE AREAS 
ALREADY RECEIVED A HARD FREEZE OCTOBER 22ND AND 23RD.


$$
000 
WWUS74 KTSA 020947
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
347 AM CST THU NOV 2 2006

OKZ049-053-021800-
/O.NEW.KTSA.FZ.W.0003.061103T0600Z-061103T1500Z/
PUSHMATAHA-CHOCTAW-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON...HUGO
347 AM CST THU NOV 2 2006

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
FRIDAY FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA...CHOCTAW.

CLEAR SKIES AND LIGHT WINDS UNDER HIGH PRESSURE ALOFT WILL
ALLOW FOR TEMPERATURES TO FALL BELOW FREEZING BY FRIDAY MORNING
OVER PARTS OF SOUTHEAST OKLAHOMA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

ARZ019-020-029-OKZ060-064>076-021500-
/O.CON.KTSA.FZ.W.0002.000000T0000Z-061102T1500Z/
CRAWFORD-FRANKLIN-SEBASTIAN-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-
LATIMER-LE FLORE-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
FORT SMITH...TULSA...BRISTOW...OKEMAH...OKMULGEE...WAGONER...
TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...SALLISAW...
MCALESTER...STIGLER...WILBURTON...POTEAU
347 AM CST THU NOV 2 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN...SEBASTIAN.

IN OKLAHOMA...
TULSA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE...
ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG...HASKELL...
LATIMER...LE FLORE.

TEMPERATURES HAVE FALLEN OFF TO WELL BELOW FREEZING FOR MUCH
OF THE WARNING AREA. THESE READINGS WILL RISE ABOVE FREEZING
BY 9 AM.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 1, 3:17 AM CST, 28 minutes earlier.

Area forecast discussion, Nov 1, 3:17 AM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
317 AM CST WED NOV 1 2006

.DISCUSSION...
YESTERDAYS 00Z NAM RUN DID AN OUTSTANDING JOB DEPICTING THE 2-3KFT
CLOUD DECK CURRENTLY ACROSS THE FORECAST AREA. EXPECT BROKEN CLOUDS
TO GRADUALLY CLEAR THIS AFTERNOON AS 850MB FRONT FINALLY PUSHES S OF
THE REGION. HIGHS SHOULD ONLY WARM INTO THE 50S...POSSIBLY CLOSE TO
60 NEAR THE RED RIVER.

EXCELLENT RADIATIONAL COOLING CONDITIONS WILL SET UP TONIGHT AS
CENTER OF SURFACE HIGH SETTLES ACROSS OK. HAVE OPTED TO GO WITH A
FREEZE WARNING FOR PARTS OF ECNTRL OK INTO WRN AR. TEMPERATURES
ACROSS SE OK ARE A LITTLE MORE IN QUESTION...SO WILL ISSUE A FREEZE
WATCH FOR NOW AND LET DAY SHIFT TAKE ANOTHER LOOK.

SHOULD HAVE NEARLY FULL SUN ON THURSDAY...BUT LOW-LEVEL TEMPS ARE
FORECAST TO BE COLDER THAN TODAY...SO HIGHS WILL ONCE AGAIN STRUGGLE
TO WARM BEYOND THE 50S.

SURFACE RIDGE WILL FINALLY SHIFT E OF THE AREA BY FRIDAY...WITH
STRONG RETURN FLOW DEVELOPING ACROSS THE SRN PLAINS. MOISTURE RETURN
COMBINED WITH A SUBTLE UPPER WAVE COULD BRING A FEW SHOWERS AND
THUNDERSTORMS AS EARLY AS SATURDAY.

00Z GFS DROPS NEXT UPPER SYSTEM INTO THE SRN ROCKIES BY
MONDAY...THEN CUTS OFF THE UPPER LOW ACROSS SRN NM/FAR W TX THROUGH
MID-WEEK. 00Z ECMWF IS TOO FAR OFF THIS SOLUTION...ALBEIT MUCH
WEAKER WITH THE UPPER SYSTEM. HAVE INCREASED CLOUD COVER SOME IN THE
EXTENDED FORECAST...BUT LEFT POPS ALONE FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   55  32  57  36 /   0   0   0   0
FSM   57  32  60  32 /   0   0   0   0
MLC   58  34  59  35 /   0   0   0   0
BVO   53  23  58  26 /   0   0   0   0
FYV   50  26  53  27 /   0   0   0   0
BYV   48  26  53  27 /   0   0   0   0
MKO   55  28  58  32 /   0   0   0   0
MIO   52  24  57  29 /   0   0   0   0
F10   55  31  58  34 /   0   0   0   0
HHW   61  39  60  38 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 9 PM WEDNESDAY TO 9 AM THURSDAY FOR OKZ060-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072.

     FREEZE WATCH FROM 9 PM WEDNESDAY TO 9 AM THURSDAY FOR OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...FREEZE WARNING FROM 9 PM WEDNESDAY TO 9 AM THURSDAY FOR ARZ019-
     ARZ020-ARZ029.

&&

SHORT TERM FORECASTER ID= 14
LONG TERM FORECASTER ID= 18
Hazardous weather outlook, Oct 31, 9:37 AM CST, 18 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
937 AM CST TUE OCT 31 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
931 AM CST TUE OCT 31 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...
COLD FRONT HAS CLEARED THE FORECAST AREA AND NORTHERLY WINDS
WILL PUSH MUCH COLDER AIR OVER THE REGION. NO SIGNIFICANT RAIN
CAN BE EXPECTED WITH THE CLOUDS BEHIND THE FRONT. TEMPERATURES
WILL SHOW ONLY MINOR RECOVER THIS AFTERNOON DUE TO THE CLOUD
COVER OVER MOST OF THE AREA. CLOUDS WILL CLEAR FROM THE WEST
TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
COOL AND DRY WEATHER IS EXPECTED THROUGH MUCH OF THE UPCOMING WEEK.
A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE PLAINS STATES BY
SUNDAY AND MONDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS
BACK TO THE REGION. THE EXACT STRENGTH AND TIMING OF THE SYSTEM
ARE UNCERTAIN AT THIS TIME.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:45 AM CSTFreeze WatchTSAHaskell, Latimer, Pittsburg17 hr

Nearby

Freeze Warnings in Oklahoma, 2006Freeze Warnings in Arkansas, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.